one tablet daily
19 Feb 2012
Hi. Am on the same med. it works right away. However it takes a couple weeks to adjust. Keep track of your symptoms, like sleepiness or insomnia. Keep track of all symptoms listed under thyroid disease. This will be of great benefit with your Endo doc. If you are too tired let your doc know right away. Same if you feel too energetic. This is dosing for your metabolism and they start with a best guess.
And don't forget your 1200 mg of calcium each day. Essential. not only will your bones and teeth suffer, but leg cramps are quite painful if you don't. I like caltrate because the flavor is better than tums for me and they are soft and chewable. Sometimes the white tablets don't dissolve if you have any kind of gastric problem.
Mostly hang in there because six weeks out you may have changed the dose once or twice. It took quite along time to get just the right dose for me.
Oh and should you forget a day for some reason, it is fine. The half life of the drug gets you to your next dose. Consistency is the key.
Hope this helps.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have no thyroid as it was removed many years ago because of goiters growing... and back in the 60s and 70s , the doctors just removed it without ...
2 answers • 16 May 2010
... months and is constantly upping my dose a little at a time (currently to 175 mcg of levothyroxine) and i'm still at a high # in bloodwork. ...
2 answers • 7 Aug 2013
I am only taking 25 MCG. I just went completely off today, how long will the body go back to its normal state?
1 answer • 31 Jan 2015
My Dr insists that I am hypothyroid. I have had blood work done twice in the past year.my T4 is 1.15 range is 0.89-1.76 FREE 3 is 86 range is 60-181 ...
0 answers • 14 Feb 2015
increased to 50 MCG. I noticed that my hair was thinning during this period. Now I am seeing substantial hair loss. I am concerned. My question is ...
0 answers • 2 Aug 2015